# SDR SIMA200805701

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 15,738 hours, 14,138 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4188, CREW REPORTED WHILE EN ROUTE "LO FUEL NR 2" WARNING WITH NR 1 TANK ON EICAS SHOWING BLANK.  CLEARED IT SELF THEN REAPPEARED.  FUEL QUANTITY ON FMS SYSTEM ALL NORMAL.  APPROACHING ORD, ANOTHER WARNING AND NR 2 FUEL ON EICAS SHOWED BLANK.  DECLARED EMERGENCY/PRIORITY APPROACH AND LANDED SHORTLY AFTER.  AIRCRAFT REMOVED FROM SERVICE.  FOUND REFUEL PANEL POWER SWITCH IN "BATTERY" POSITION.  RESET POWER SWITCH TO "POWER" POSITION.  OPERATIONAL CHECK GOOD AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
